# SDR VNAA202404150011

- Difficulty date: March 15, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340991SB
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE WITH A CRACK AT THE JUNCTION OF THE LBL12 AND THE CROSSBEAM FS280.00..    ANGLE WITH A CRACK AT THE JUNCTION OF THE LBL12 AND THE CROSSBEAM FS280.00 WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
